# SDR A6WA201040783

- Difficulty date: October 23, 2010
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 21,103 hours, 19,210 cycles
- Engine: Ge CF34*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267588
- Part serial: 2631
- Condition: Malfunctioned
- Location: Thrust Reverser
- Part time: 18,955 hours, 17,510 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"LT REV UNLOCKED" CAUTION MSG IN FLIGHT.  FOLLOWED QRH PROCEDURES.  NO CHANGE TO AC HANDLING CHARACTERISTICS.  DID NOT SHUTDOWN ENGINE.  DIVERTED.  IN FLT LANDING WEIGHT CALCULATED AT 46990.  R & R LT THRUST REVERSER PDU IAW AMM 78-32-03.  OPS CHECK GOOD, REMOVED PLACARD AND MEL REACTIVATED LT T/R IAW AMM 78-30.
